# SDR MASA98097

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML91LA85
- Condition: Failed
- Location: Cabin
- Component: Grimes, 40005130003
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND 'NORMAL SWITCH EMERGENCY LIGHT AT FLIGHT ATTENDANT'S PANEL WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB, OPS CHECK GOOD.  (X)
